# SDR UPS04542419

- Difficulty date: May 23, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Engine: Pwa PW2040
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - APU FAILED IN FLT W/RT ENG GEN ON MEL.  FOUND OIL OVER SERVICED.  NO FAULTS FOUND ON APU CONTROLLER GROUND.  RAN APU A/C OK FOR SERVICE.
